MAUDE Adverse Event Report: DEPUY MITEK LLC US VERSALOK PEEK WITH ORTHOCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US VERSALOK PEEK WITH ORTHOCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 210818
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the device, or further details are received at a later date, a supplemental medwatch will be sent.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.It was reported that the bone was hard, therefore, is a possible root cause of the reported problem.However, without the return of the complaint device, and no further information provided; we cannot determine a definitive root cause.A manufacturing record evaluation was performed for the finished device lot number (7l00268), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with, which this complaint is observed in the field.Udi:(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an unknown procedure the versalok peek anchor with free strands of #2 orthocord cracked when malleting the bone.The sales rep stated that the bone was hard.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device was discarded by the staff.

Brand Name
VERSALOK PEEK WITH ORTHOCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10677424
Report Number1221934-2020-02988
Device Sequence Number2823000
Product Code MAI
UDI-Device Identifier10886705001323
UDI-Public10886705001323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number210818
Device Catalogue Number210818
Device Lot Number7L00268
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/14/2020
Patient Sequence Number1